# SDR N6WA20100206

- Difficulty date: February 23, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N153GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10219
- Aircraft time: 12,104 hours, 8,615 cycles
- Engine: Ge CF348C5B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH ON F/A PANEL WAS LEFT IN THE ON POSITION. DURING PREFLIGHT INSP, EMERGENCY LIGHTS WILL NOT TURN ON.   COMPLIED WITH OPS TEST OF THE EMERGENCY LIGHTS IAW AMM 33-51-00.  OPS TEST GOOD.  OK FOR SERVICE.
